Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 2, pp. 297-308 (2015)

Finslerian Lie derivative and Landsberg manifolds

D.Cs. Kertész

University of Debrecen

Abstract: In this paper we take a close look at Lie derivatives on a Finsler bundle and give a geometric meaning to the vanishing of the mixed curvature of certain covariant derivatives on a Finsler bundle. As an application, we obtain some characterizations of Landsberg manifolds.

Keywords: Lie derivative, parallel translation, mixed curvature, Finsler bundle, Landsberg manifold.

Classification (MSC2000): 53B40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition